Volume 6, No 2 (2018)

Rings whose elements are represented by at most three commuting idempotents
Peter V. Danchev
Gulf J. Math. pp. 1-6
Retrieve article in: Full-Text PDF

Rings in which every nonzero projective ideal is regular
Chahrazade Bakkari and Abdouljabbar Yahia Omari
Gulf J. Math. pp. 7-12
Retrieve article in: Full-Text PDF

Nonlinear multivalued problems with variable exponent and diffuse measure data in anisotropic space
Ibrahime Konate and Stanislas Ouaro
Gulf J. Math. pp. 13-30
Retrieve article in: Full-Text PDF

On nonexistence of warped product submanifolds of locally conformal Kaehler manifolds
Majid Ali Choudhary, Mehraj Ahmad Lone and Tanweer Jalal
Gulf J. Math. pp. 31-40
Retrieve article in: Full-Text PDF

Transversal domination in graphs
Nayaka S. R., Anwar Alwardi and Puttaswamy
Gulf J. Math. pp. 41-49
Retrieve article in: Full-Text PDF

Decay of energy for a class of p-Laplacian wave equation with nonlinear damping and source terms
Kamel Yahiaoui and Soufiane Mokeddem
Gulf J. Math. pp. 50-58
Retrieve article in: Full-Text PDF

A new generalization of (∈ , ∈ ∨ q) – fuzzy subrings and ideals
Young Bae Jun and Mehmet Ali Ozturk
Gulf J. Math. pp. 59-70
Retrieve article in: Full-Text PDF